# SDR GTIA010854

- Difficulty date: September 1, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: FTA72000
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - RIGHT AFT LAV SMOKE ALARM OPERATES INTERMITTENTLY.  MUST GO TO L2 DOOR (CEILING) TO CANCEL HORN AND LIGHT.  REMOVED AND REPLACED RIGHT AFT SMOKE DETECTOR IAW 25-31-08.  (M)
